# SDR IPXA2016062405014

- Difficulty date: June 17, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 31,549 hours, 15,186 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536156
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 2, MAIN CABIN FLOOR PANEL 241XJF DELAMINATED.  FABRICATED PANEL 241XJF FROM A402H-48X144 BATCH 2852496.
